# SDR USAA2009042790990

- Difficulty date: March 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON FLOORBEAM SUPPORT "T" CHORD UPPER FLANGE AT BS 727 +17 INCHES, RBL 24.75.  REPAIRED FLOORBEAM SUPPORT "T" CHORD UPPER FLANGE AT BS 727 +17 INCHES, RBL 24.75 IAW US AIRWAYS EA 132351.
